The sum of the squares of degrees: Sharp asymptotics
Let f (n, m) be the maximum of the sum of the squares of degrees of a graph with n vertices and m edges. Summarizing earlier research, we present a concise, asymptotically sharp upper bound on f (n, m), better than the bound of de Caen for almost all n and m . © 2007 Elsevier B.V. All rights reserved.
Nikiforov, V. (2007). The sum of the squares of degrees: Sharp asymptotics. Discrete Mathematics, 307 (24), 3187-3193. https://doi.org/10.1016/j.disc.2007.03.019